# SDR DALA2025010112115

- Difficulty date: December 29, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N952DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38737
- Aircraft time: 30,816 hours, 11,719 cycles
- System (JASC): 2760 · Drag Control System
- Part: Actuator
- Condition: Faulted
- Location: Speed Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 3952 -ATO- APPROX. 40 KTS DUE TO TAKEOFF WARNING CAUSED BY AUTO SPEED BRAKE FAULT.   FORWARD TO MEL 27-00-07 VIA FLIGHT CREW PLACARD AND CONTINUED FLIGHT. 31DEC24, REPLACED RELAYS R967, R968, AND AUTOSPEED BRAKE ACTUATOR. (LP 0734881)
